# SDR MALA040491

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 15,118 hours, 16,708 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Inverter
- Part number: PC251123C
- Part serial: 9123
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MQT INTO IMC, THE EADI'S BEGAN TO DRIFT TO THE LEFT TO APPROX 20 DEGREES OFF RUNWAY HEADING.  DURING TURNOUT THE HDG FLAGGED ON BOTH EADI'S.  AFTER LEVELING OFF CONFIRMED THE EADI'S WERE OFF COMPASS HEADING BY 50 DEGREES.  RECEIVED RMI FLAGS ON BOTH RMI'S.  TRIED THE NR 1 INVERTER, NO CHANGE.  A/C DIVERTED TO ESC.  MAINTENANCE REPLACED NR 1 INVERTER P/N PC251-123C, S/N OFF 9123, S/N ON 8198.  NR 1 INVERTER CHECKS GOOD IAW SF340 MM CH 24.  RESET NR 1 AND NR 2 AHRS COMPUTERS.  NR 1 AND NR 2 AHRS CHECK GOOD IAW SF340 MM CH 34.
